# SDR ASAA0954193

- Difficulty date: January 8, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 7,516 hours, 2,182 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA S REPORT CABIN TEMP IMBALANCE VERY COLD IN BACK.  ROW 6 12 ARE GOOD (OR SLIGHTLY WARM) FORWARD OF ROW 6 IS COOL GROUNDED YES.  CLEANED CABIN SENSORS FOR REF AMM 21 61 06 100 801.  CABIN TEMP IS NOW EVENLY MAINTAINED. SEAMC NOTIFIED.  ETOPS SIGNIFICANT SYS.  NON ETOP MECHANIC.  AC IS TOP DEFERRED.  ACCOMPLISHED GENERAL VISUAL INSPECTION(GVI) OF CABIN TEMP SENSORS.  NO IRREGULARITIES NOTED.  SYS CHECKS NORMAL.  GROUND VERIFICATION SUCCESSFUL.  THIS CLEARS TOP DEFERRAL. ACFT RETURNED TO ETOPS STATUS.  SEAMC MARK NOTIFIED.
